# SDR JJBA20131028008

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 32,550 hours, 44,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: 0211
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LOWER EMERGENCY LIGHT INOPERATIVE. R & R EMERGENCY BATTERY PS2 IRW AMM 33-51-00.  NO OTHER DEFECTS NOTED, OPS CHECKED SATISFACTORY.
